[/b]I have been on accutane for a little over 4 months now. My skin has really cleared. I haven't had many new pimples (actually 1 or 2 in the last month). My face still has the red marks where pimples used to be, and I hope that will clear also. I am starting my 5th month on accutane and the plan is to go 8 months total. Let's see, side effects so far have been: dry lips, dry skin (face included), dry eyes (not all the time), accutane rash on hands and arms ( really noticed the rash this week). The supplies I can't do without are: aquaphor (lips), CeraVe lotion (face and body), Vanicream cleansing bar (face and body), Systane (eye drops). I am still on 30 mg Sotret (accutane) twice a day. For anyone out there who is just starting out on accutane and feels that it is not working or is making things worse, stick with it. Last month I was ready to quit. I told my derm that my skin has never looked worse. I was depressed (over my skin not sucidal) and angry. He told me that by the end of the month I would notice a big difference. He was right. I can't wait to see more improvement.
- 0 comments
- 115 views